# SDR IPXA2016083007644

- Difficulty date: August 30, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 33,800 hours, 5,536 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Manifold
- Part number: 1978M64G01
- Part serial: 013059A
- Condition: Broken
- Location: Nr 1 Eng Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, B, J, A

## Discrepancy

AT 15000FT DURING CLIMB, NR 1 OIL PRESSURE WENT TO ZERO, THEN STATUS NR 1 OIL PRESSURE MESSAGE.  NOTICED OIL QUANTITY WENT TO ZERO. PRECAUTIONARY ENG SHUT DOWN.  TROUBLESHOOTING FOUND NR 1 ENGINE OIL PRESSURE TRANSMITTER DISCHARGE MANIFOLD AND BRACKET BROKEN.  R & R DISCHARGE MANIFOLD AND BRACKET IAW AMM 79-32-01/401,  PERFORMED ENGINE RUNS, AND LEAK CHECKED IAW AMM 71-00-00/501,  FOUND NORMAL.
